Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Will ciplar help in curing anxiety?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Can ciplar 20 mg la long lasting proponolol help with my crippling anxiety/stage fright. How much should I take before my very important speech. Thanks XXXX
Posted Wed, 11 Dec 2013 in General Health
Answered by Dr. Rakesh Karanwal 1 hour later
Brief Answer: Anti-anxiety + anti-depressant + Ciplar will help Detailed Answer: Hi there, Thanks for your query. Ciplar is a beta-blocker, which reduces the heart rate more than normal, in situations of acute panic reactions/acute anxiety. Thus, ONLY the palpitations are reduced with Ciplar. Severe anxiety/stage fright are typical manifestations of acute panic attacks. Therefore, what you really need is a regular course of a combination of:- * Anti-depressant drugs belonging to SSRI class (such as, citalopram, escitalopram, duolexitin, serteraline in effective doses) * Anti-anxiety drugs (which are the drugs OF CHOICE in acute panic attacks), such as alprazolam or clonazepam, the dose of which is gradually increased till the desired effect is achieved. * Ciplar 20 LA to be taken TWICE daily. A combination of these THREE groups of drugs, is the IDEAL TREATMENT of your problem and SHOULD BE TAKEN DAILY FOR AT LEAST 6-12 MONTHS, before the desired effect is achieved. CIPLAR 20 LA alone, WILL HAVE NO or MINIMAL EFFECT. Consult your doctor and apprise him of my opinion. I am certain that he agree with me and will prescribe the advised drugs in effective/appropriate doses. If you find my response helpful and informative, do not forget an “excellent” rating to my answer, to encourage all doctors- engaged in social service- to render sound advice to the FREE queries. Fond regards and have a nice day Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Will ciplar help in curing anxiety? 9 hours later
Ok thanks, I was hoping to avoid taking medication on a regular basis or a combination of medicationa. I get performance snxiety only befor public speaking and kind of a "flight" response or kind pf clam up during the speech. From my last job the old practice, practice and more practice doesnt help with me. Looking for something to take the edge of the panic attacks. Is there anything available to assist like that? Thanks XXXX
Answered by Dr. Rakesh Karanwal 6 hours later
Brief Answer: Psychotherapy and community forums will also help Detailed Answer: Hi Mr. XXXX, Nice to hear back from you. What you actually require is a great boost to your self confidence and, removal of phobia of facing the crowds. Please remember that you are one amongst equals and NOT less. The best way of achieving these objectives is to consult a Psychologist, who- through several sessions- will be able to motivate you to the extent that you will never ever have anxiety just prior to public speaking. Further, there must be several community forums of similar phobias in your city. Active participation in one of these forums will extremely helpful. However, I will recommend that you take the advised medicines ONLY AS A STOPGAP ARRANGEMENT. They can be tapered off once your psychological phobias are removed through Psychotherapy as well as the boost you get as part of the community forums. I will be happy to answer further queries, if any. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor